Alert archive / Montana / Winter Storm Warnings in 2007

Winter Storm Warning 7, NWS Missoula, MT

November 12, 20075 counties in Montana; Idaho County, Idaho

NWS Missoula, MT issued this winter storm warning at Nov 12, 2007, 3:44 AM MST for 5 counties in Montana; Idaho County, Idaho. It took effect at Nov 12, 2007, 6:00 PM MST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 12, 2007, 3:44 AM MST (10:44 UTC)
In effect from
Nov 12, 2007, 6:00 PM MST
Expired
Nov 13, 2007, 5:23 AM MST
In force
11 hr
Issued by
NWS Missoula, MT

Counties Idaho County, ID, Granite County, MT, Lake County, MT, Missoula County, MT, Powell County, MT, Ravalli County, MT

The radar

The Missoula radar (KMSX), 44 km from the middle of the area, began a volume at 10:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 10.7 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2007-11-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2007-11-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1209 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KMSO 121044
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
344 AM MST MON NOV 12 2007

...STRONG COLD FRONT WILL BRING WINDY SNOWY CONDITIONS TO AREAS
   ABOVE 4500 FEET TONIGHT...

IDZ006-MTZ006-043-121900-
/O.NEW.KMSO.WS.W.0007.071113T0100Z-071113T1300Z/
SOUTHERN CLEARWATER MOUNTAINS-BITTERROOT/SAPPHIRE MOUNTAINS-
POTOMAC/SEELEY LAKE REGION-
344 AM MST MON NOV 12 2007 /244 AM PST MON NOV 12 2007/

...WINTER STORM WARNING IN EFFECT FROM 6 PM MST /5 PM PST/ THIS
EVENING TO 6 AM MST /5 AM PST/ TUESDAY ABOVE 4500 FEET...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WINTER
STORM WARNING ABOVE 4500 FEET...WHICH IS IN EFFECT FROM 6 PM MST
/5 PM PST/ THIS EVENING TO 6 AM MST /5 AM PST/ TUESDAY. 

A STRONG COLD FRONT WILL BRING SNOW TO CENTRAL IDAHO AND NORTHWEST
MONTANA TONIGHT. UP TO 3 INCHES OF SNOW IS EXPECTED BETWEEN 4500
AND 5000 FEET TONIGHT...WITH SNOW ACCUMULATIONS OF 12 INCHES OR MORE
EXPECTED AT HIGHER ELEVATIONS. WINDS OF 20 TO 25 MPH WITH GUSTS UP
TO 40 MPH WILL COMBINE WITH SNOW TO LIMIT VISIBILITIES.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$
4 follow-up statements
000 
WWUS45 KMSO 121839
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
1139 AM MST MON NOV 12 2007

IDZ006-MTZ006-043-130500-
/O.CON.KMSO.WS.W.0007.071113T0100Z-071113T1300Z/
SOUTHERN CLEARWATER MOUNTAINS-BITTERROOT/SAPPHIRE MOUNTAINS-
POTOMAC/SEELEY LAKE REGION-
1139 AM MST MON NOV 12 2007 /1039 AM PST MON NOV 12 2007/

...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM MST /5 PM
PST/ THIS EVENING TO 6 AM MST /5 AM PST/ TUESDAY ABOVE
4500 FEET...

A WINTER STORM WARNING ABOVE 4500 FEET REMAINS IN EFFECT FROM
6 PM MST /5 PM PST/ THIS EVENING TO 6 AM MST /5 AM PST/ TUESDAY
FOR THE SOUTHERN CLEARWATER MOUNTAINS OF IDAHO AND THE BITTERROOT
AND SAPPHIRE MOUNTAINS OF MONTANA.

A STRONG COLD FRONT WILL BRING SIGNIFICANT MOUNTAIN SNOW TO
CENTRAL IDAHO AND WEST CENTRAL MONTANA TONIGHT. ELEVATIONS BETWEEN
4500 AND 6000 FEET WILL SEE 3 TO 8 INCHES OF SNOW WHILE HIGHER
ELEVATIONS COULD SEE AS MUCH AS A FOOT FROM LATE THIS AFTERNOON
THROUGH TONIGHT. WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 50 MPH
WILL COMBINE WITH SNOW TO LIMIT VISIBILITIES.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$
000 
WWUS45 KMSO 122045
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
145 PM MST MON NOV 12 2007

IDZ006-MTZ006-043-130600-
/O.CON.KMSO.WS.W.0007.071113T0100Z-071113T1300Z/
SOUTHERN CLEARWATER MOUNTAINS-BITTERROOT/SAPPHIRE MOUNTAINS-
POTOMAC/SEELEY LAKE REGION-
145 PM MST MON NOV 12 2007 /1245 PM PST MON NOV 12 2007/

...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM MST /5 PM
PST/ THIS EVENING TO 6 AM MST /5 AM PST/ TUESDAY ABOVE
4500 FEET...

A WINTER STORM WARNING ABOVE 4500 FEET REMAINS IN EFFECT FROM
6 PM MST /5 PM PST/ THIS EVENING TO 6 AM MST /5 AM PST/ TUESDAY. 

A STRONG COLD FRONT WILL BRING SIGNIFICANT MOUNTAIN SNOW TO
CENTRAL IDAHO AND WEST CENTRAL MONTANA TONIGHT. ELEVATIONS
BETWEEN 4500 AND 6000 FEET WILL SEE 3 TO 8 INCHES OF SNOW WHILE
HIGHER ELEVATIONS COULD SEE AS MUCH AS A FOOT FROM LATE THIS
AFTERNOON THROUGH TONIGHT. WINDS OF 20 TO 30 MPH WITH GUSTS UP TO
50 MPH WILL COMBINE WITH SNOW TO LIMIT VISIBILITIES.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

IDZ005-MTZ004-130600-
/O.NEW.KMSO.SB.Y.0009.071112T2045Z-071113T0600Z/
NORTHERN CLEARWATER MOUNTAINS-LOWER CLARK FORK REGION-
145 PM MST MON NOV 12 2007 /1245 PM PST MON NOV 12 2007/

...SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL 11 PM MST
/10 PM PST/ THIS EVENING ABOVE 4500 FEET INCLUDING LOOKOUT PASS...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW AND
BLOWING SNOW ADVISORY ABOVE 4500 FEET INCLUDING LOOKOUT PASS...WHICH
IS IN EFFECT UNTIL 11 PM MST /10 PM PST/ THIS EVENING.

AN ADDITIONAL 2 TO 5 INCHES OF SNOW WILL FALL ABOVE 4500 FEET IN
THE NORTHERN CLEARWATER MOUNTAINS OF IDAHO AND THE LOWER CLARK
FORK REGION OF WESTERN MONTANA THROUGH THIS EVENING. WINDS GUSTING
TO NEAR 40 MPH WILL REDUCE VISIBILITIES AT TIMES. THIS COULD MAKE
TRAVEL OVER LOOKOUT PASS HAZARDOUS.

THE WIND AND SNOW IS IN ADVANCE OF AN INCOMING COLD FRONT. THE
CONDITIONS ARE EXPECTED TO CONTINUE UNTIL THE FRONT PASSES LATE
THIS EVENING.

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE
LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

$$
000 
WWUS45 KMSO 130554
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
1054 PM MST MON NOV 12 2007

IDZ005-MTZ004-130700-
/O.EXP.KMSO.SB.Y.0009.000000T0000Z-071113T0600Z/
NORTHERN CLEARWATER MOUNTAINS-LOWER CLARK FORK REGION-
1054 PM MST MON NOV 12 2007 /954 PM PST MON NOV 12 2007/

...SNOW AND BLOWING SNOW ADVISORY WILL EXPIRE AT 11 PM MST /10 PM
PST/ THIS EVENING ABOVE 4500 FEET...

THE SNOW AND BLOWING SNOW ADVISORY ABOVE 4500 FEET WILL EXPIRE AT
11 PM MST /10 PM PST/ THIS EVENING. 

THE HEAVIEST PRECIPITATION HAS MOVED THROUGH THE AREA...BRINGING
AN END TO ANY SIGNIFICANT ACCUMULATING SNOW. SCATTERED SNOW SHOWERS WILL
CONTINUE THROUGH THE NIGHT HOWEVER.

$$

IDZ006-MTZ006-043-131300-
/O.CON.KMSO.WS.W.0007.000000T0000Z-071113T1300Z/
SOUTHERN CLEARWATER MOUNTAINS-BITTERROOT/SAPPHIRE MOUNTAINS-
POTOMAC/SEELEY LAKE REGION-
1054 PM MST MON NOV 12 2007 /954 PM PST MON NOV 12 2007/

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MST /5 AM
PST/ TUESDAY ABOVE 4500 FEET...

A WINTER STORM WARNING ABOVE 4500 FEET REMAINS IN EFFECT UNTIL
6 AM MST /5 AM PST/ TUESDAY. 

A STRONG COLD FRONT WILL BRING SIGNIFICANT MOUNTAIN SNOW TO
CENTRAL IDAHO AND WEST CENTRAL MONTANA TONIGHT. ELEVATIONS
BETWEEN 4500 AND 6000 FEET WILL SEE 3 TO 8 INCHES OF SNOW WHILE
HIGHER ELEVATIONS COULD SEE AS MUCH AS A FOOT OVERNIGHT. WINDS OF
20 TO 30 MPH WITH GUSTS UP TO 50 MPH WILL COMBINE WITH SNOW TO
LIMIT VISIBILITIES.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$
000 
WWUS45 KMSO 131223
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
523 AM MST TUE NOV 13 2007



MTZ006-131800-
/O.CAN.KMSO.WS.W.0007.000000T0000Z-071113T1300Z/
/O.NEW.KMSO.SB.Y.0010.071113T1223Z-071113T1800Z/
BITTERROOT/SAPPHIRE MOUNTAINS-
523 AM MST TUE NOV 13 2007

...SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL 11 AM MST THIS
MORNING ABOVE 5000 FEET...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW AND
BLOWING SNOW ADVISORY ABOVE 5000 FEET...WHICH IS IN EFFECT UNTIL
11 AM MST THIS MORNING. THE WINTER STORM WARNING HAS BEEN
CANCELLED. 

TEMPERATURES HAVE BEEN TO WARM FOR SNOW EXCEPT OVER THE HIGHEST
ELEVATIONS. POST FRONTAL PRECIPITATION IS ALSO WANING FASTER THAN
PREVIOUSLY FORECAST. A THREAT OF HEAVY SNOW SHOWERS AND STRONG
WINDS DOES EXIST NEAR TO THE COLD FRONT THAT CONTINUES TO MOVE
THROUGH THE REGION...SO A SNOW AND BLOWING SNOW ADVISORY HAS BEEN
ISSUED FOR THIS.

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE
LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

$$

IDZ006-MTZ043-131330-
/O.CAN.KMSO.WS.W.0007.000000T0000Z-071113T1300Z/
SOUTHERN CLEARWATER MOUNTAINS-POTOMAC/SEELEY LAKE REGION-
523 AM MST TUE NOV 13 2007 /423 AM PST TUE NOV 13 2007/

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE WINTER
STORM WARNING. POST FRONTAL SHOWERS HAVE DISSIPATED RAPIDLY OVER
THIS REGION.

$$

IDZ010-MTZ007-131800-
/O.NEW.KMSO.SB.Y.0010.071113T1223Z-071113T1800Z/
EASTERN LEMHI COUNTY-BUTTE/BLACKFOOT REGION-
523 AM MST TUE NOV 13 2007

...SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL 11 AM MST THIS
MORNING ABOVE 5000 FEET...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW AND
BLOWING SNOW ADVISORY ABOVE 5000 FEET...WHICH IS IN EFFECT UNTIL
11 AM MST THIS MORNING. 

STRONG WINDS AND MODERATE SNOWFALL HAVE BEEN REPORTED WITH A
COLD FRONT MOVING THROUGH THE AREA. THIS FRONT IS EXPECTED TO
CONTINUE TO MOVE SOUTH THROUGH THIS AREA THROUGH THE MORNING
HOURS.

A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE
LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE
CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this winter storm warning went out at Nov 12, 3:42 AM MST, 2 minutes earlier.

Area forecast discussion, Nov 12, 3:42 AM MST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
342 AM MST MON NOV 12 2007

.DISCUSSION...HAVE DECIDED TO ISSUE A WINTER STORM WARNING WITH
THIS COLD FRONTAL PASSAGE. THIS MORNINGS MODEL RUNS ARE IN AGREEMENT
PRECIPITATION BEHIND THE FRONT WILL BE SIGNIFICANT. THIS
PRECIPITATION IN THE FORM OF SNOW ALONG WITH STRONG WINDS WILL MAKE
FOR DANGEROUS CONDITIONS AT HIGHER ELEVATIONS TONIGHT. PLEASE SEE
GTFWSWMSO FOR MORE DETAILS.

&&

.PREV DISCUSSION... /ISSUED 251 AM MST MON NOV 12 2007/

DISCUSSION...MAIN FORECAST CONCERNS THROUGH TUESDAY ARE STRONG
WINDS TODAY...AND POTENTIAL FOR HEAVY MOUNTAIN SNOW MONDAY NIGHT
INTO TUESDAY MORNING. STRONG PRESSURE GRADIENT WILL SET UP AHEAD
OF THE NEXT FRONTAL SYSTEM. THIS WILL DEVELOP STRONG SOUTHWESTERLY
WINDS OVER CENTRAL IDAHO AND WESTERN MONTANA THIS AFTERNOON
THROUGH THE EVENING HOURS. THE ATMOSPHERE WILL SET UP THIS
AFTERNOON TO BRING ESPECIALLY STRONG WINDS TO AREAS OVER CENTRAL WESTERN
IDAHO INCLUDING HELLS CANYON AND GRANGEVILLE. A WIND ADVISORY FOR
THIS AREA HAS BEEN ISSUED...BUT WINDS MAY BE STRONG ENOUGH WARRANT
THIS TO BE UPGRADED TO A HIGH WIND WARNING. MODELS AT THIS TIME
ARE ONLY FLIRTING WITH WINDS THIS HIGH...SO WILL HOLD OFF
UPGRADING THE ADVISORY FOR NOW.

A LAKE WIND ADVISORY MAY ALSO BE NEEDED FOR FLATHEAD LAKE THIS
AFTERNOON AS WINDS CHANNEL UP FROM THE MISSION VALLEY. MODELS ARE
ON THE FENCE FOR THIS AS WELL...SO WILL HOLD OFF ISSUING A
HIGHLIGHT FOR THIS AREA TOO.

THE SYSTEM THAT IS PRODUCING THE STRONG SURFACE PRESSURE GRADIENT
WILL BEGIN TO MOVE THROUGH THE NORTHERN ROCKIES TONIGHT. LATEST
MODELS SHOW THIS SYSTEM TO BE COLDER AND MOISTER THAN PREVIOUSLY
FORECASTED...SO DECREASED TEMPERATURES AND SNOW LEVELS AND
INCREASED PRECIPITATION TONIGHT THROUGH TUESDAY. BECAUSE OF
THIS...SNOW FORECAST WAS ALSO INCREASED SIGNIFICANTLY ABOVE 5000
FEET WITH A FOOT OR MORE SNOW EXPECTED AT THE HIGHEST ELEVATIONS.
HIGHLIGHTS FOR SNOW AND BLOWING SNOW MAY BE NECESSARY IF MODELS
CONTINUE WITH THE WET AND COOL TREND.

TUESDAY NIGHT THROUGH MONDAY...WEAK RIDGE BUILDS INTO THE REGION
TUESDAY NIGHT INTO WEDNESDAY MORNING. THEN FOR THE REST OF THE
EXTENDED FORECAST...A MOIST WESTERLY FLOW IS OVER WESTERN MONTANA
AND NORTH CENTRAL IDAHO...WITH DISTURBANCES MOVING ACROSS THE
REGION FROM THE PACIFIC. DO NOT FEEL CONFIDENT ENOUGH TO TRY AND
TIME THE SYSTEMS...SO WILL KEEP AT LEAST CLIMATOLOGY POPS AND
TEMPERATURES FROM THURSDAY ON.

 &&

AVIATION...STRONG SURFACE WINDS ARE EXPECTED TO DEVELOP BY THIS
AFTERNOON AHEAD OF A COLD FRONT. WINDS ALOFT WILL INCREASE
EARLIER...BRINGING A CHANCE FOR LOW LEVEL WIND SHEER TO THE REGION
IN THE LATE MORNING TO EARLY AFTERNOON.

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 AM MST TUESDAY
     FOR BITTERROOT/SAPPHIRE MOUNTAINS-POTOMAC/SEELEY LAKE
     REGION.

ID...WIND ADVISORY FROM 11 AM THIS MORNING TO 10 PM PST THIS EVENING
     FOR LOWER HELLS CANYON/SALMON RIVER REGION-
     OROFINO/GRANGEVILLE REGION.

     WINTER STORM WARNING FROM 5 PM THIS AFTERNOON TO 5 AM PST
     TUESDAY FOR SOUTHERN CLEARWATER MOUNTAINS.

&&

SHORT TERM/AVIATION...STEGEMILLER
LONG TERM...KOLATA
Hazardous weather outlook, Nov 12, 2:07 AM MST, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MISSOULA MT
207 AM MST MON NOV 12 2007

IDZ005-006-009-010-MTZ001-002-004>007-043-130000-
NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS-
WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY-KOOTENAI/CABINET REGION-
WEST GLACIER REGION-LOWER CLARK FORK REGION-
MISSOULA/BITTERROOT VALLEYS-BITTERROOT/SAPPHIRE MOUNTAINS-
BUTTE/BLACKFOOT REGION-POTOMAC/SEELEY LAKE REGION-
207 AM MST MON NOV 12 2007 /107 AM PST MON NOV 12 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO...NORTHWEST MONTANA AND WEST CENTRAL MONTANA.

.DAY ONE...TODAY

BRISK PRE-FRONTAL WINDS ARE EXPECTED TO DEVELOP THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

A STRONG FRONTAL SYSTEM IS EXPECTED TO PASS OVER THE NORTHERN
ROCKIES MONDAY NIGHT AND TUESDAY MORNING. THIS SYSTEM WILL BRING
MOISTURE AND BRISK WINDS TO MOST AREAS. AT THIS TIME SNOW
ACCUMULATIONS OF A FOOT OR MORE WILL BE POSSIBLE ABOVE 6000
FEET...WITH LIGHTER ACCUMULATIONS EXPECTED AS LOW AS 3000 FEET.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

IDZ007-008-130000-
OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION-
107 AM PST MON NOV 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO.

.DAY ONE...TODAY

STRONG PRE-FRONTAL WINDS ARE EXPECTED TO DEVELOP BY THIS
AFTERNOON. WINDS MAY CAUSE DAMAGE AND MAKE TRAVEL HAZARDOUS FOR
HIGH PROFILE VEHICLES. A WIND ADVISORY IS IN EFFECT...PLEASE SEE
GTFNPWMSO FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

A STRONG FRONTAL SYSTEM IS EXPECTED TO PASS OVER THE NORTHERN
ROCKIES MONDAY NIGHT AND TUESDAY MORNING. THIS SYSTEM WILL BRING
MOISTURE AND BRISK WINDS TO MOST AREAS. AT THIS TIME SNOW
ACCUMULATIONS OF A FOOT OR MORE WILL BE POSSIBLE ABOVE 6000
FEET...WITH LIGHTER ACCUMULATIONS EXPECTED AS LOW AS 3000 FEET.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ003-130000-
FLATHEAD/MISSION VALLEYS-
207 AM MST MON NOV 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
MONTANA.

.DAY ONE...TODAY

STRONG PRE-FRONTAL WINDS ARE EXPECTED TO DEVELOP THIS AFTERNOON.
THESE WINDS SHOULD MAKE FOR HAZARDOUS BOATING CONDITIONS ON
FLATHEAD LAKE.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

A STRONG FRONTAL SYSTEM IS EXPECTED TO PASS OVER THE NORTHERN
ROCKIES MONDAY NIGHT AND TUESDAY MORNING. THIS SYSTEM WILL BRING
MOISTURE AND BRISK WINDS TO MOST AREAS. AT THIS TIME SNOW
ACCUMULATIONS OF A FOOT OR MORE WILL BE POSSIBLE ABOVE 6000
FEET...WITH LIGHTER ACCUMULATIONS EXPECTED AS LOW AS 3000 FEET.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Missoula, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 12, 9:40 AM MSTHigh Wind WarningMSODeer Lodge, Granite, Powell, Silver Bow16 hr
Nov 12, 9:40 AM MSTLake Wind AdvisoryMSOFlathead, Lake, Sanders13 hr
Nov 12, 1:45 PM MSTSnow and Blowing Snow AdvisoryMSOMineral, Missoula, Sanders9 hr
Nov 12, 3:45 PM MSTWind AdvisoryMSOMissoula, Ravalli7 hr

Nearby

Winter Storm Warnings in Montana, 2007Winter Storm Warnings in Idaho, 2007Every winter storm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.